| Model Number |
MMT-522RNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken battery tube thread and broken reservoir tube lip noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken off.
Event or Problem Description
The customer reported via phone call that insulin pump had top of battery compartment came out.The customer's blood glucose was unknown at the time of incident.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.